# SDR MASA200700279

- Difficulty date: May 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 9,500 hours, 7,180 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00736
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ASH 2658 ALT - CREW RETURNED TO THE GATE WITH SMOKE IN THE CABIN.  CREW REPORTED THEY WERE TAXING ON 1 ENGINE WITH APU AND PACKS OPERATING.  MX REMOVED AND REPLACED ACM.
